# SDR HALA2014090900134

- Difficulty date: September 9, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 12,522 hours, 1,893 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Pump
- Part number: 33282290002
- Part serial: 12752
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AFT FUEL PUMP FAULT ECAM DISPLAYED WHEN LEAVING THE ACFT.  R & R AFT APU FUEL PUMP IAW AMM 28-22-52.  OPS & LEAK CHECKED GOOD.
